# SDR FDEA201203261127

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327920621900
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY, AT FR 77 AND SEAT TRACK 2R HAS A BROKEN SCALLOP.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK  IAW SRM 51-40-21, 51-75-10, AND 53-10-16 FIG 201.
